BibTeX record journals/dm/DvorakFGK12

download as .bib file

@article{DBLP:journals/dm/DvorakFGK12,
  author    = {Tom{\'{a}}s Dvor{\'{a}}k and
               Jir{\'{\i}} Fink and
               Petr Gregor and
               V{\'{a}}clav Koubek},
  title     = {Gray codes with bounded weights},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {17},
  pages     = {2599--2611},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2011.09.034},
  doi       = {10.1016/j.disc.2011.09.034},
  timestamp = {Sat, 16 Sep 2017 12:07:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DvorakFGK12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier